# SDR ABXA20241211252

- Difficulty date: December 12, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767381
- Aircraft serial: 32975
- Aircraft time: 57,386 hours, 23,426 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT DURING LH ENGINE START LEFT ENGINE WOULD NOT START AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC . MTX PERFORMED ENGINE START AF #1 ENGINE IAW 71-00-00. NO DEFECTS NOTED A/C REMAINS ETOPS 180 AC RETURNED TO SERVICE
